# SDR SWAA010272

- Difficulty date: January 26, 2001
- Submitted: February 20, 2001
- Operation: Air carrier
- Aircraft: N346SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24153
- Aircraft time: 39,851 hours, 38,235 cycles
- System (JASC): 4960 · APU Controls
- Part: Switch
- Part number: 38762594
- Part serial: GE2309
- Condition: Inoperative
- Location: Apu
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, APU WENT TO OVERSPEED CONDITION DURING CLIMBOUT.  REMOVED AND REPLACED 280 MODULE (P/N 65-52801) AND ELECTRONIC 3 SPEED SWITCH.  OPS CHECK GOOD PER MM.
